Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 178, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2006, 11:07 PM CDT for Camden County, Morgan County, Missouri. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2006, 11:07 PM CDT (04:07 UTC)
- Expired
- Apr 23, 2006, 11:37 PM CDT
- In force
- 30 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Camden County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 114 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 6:16 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1071 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1337 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 240407 SVRSGF MOC029-141-240445- /O.NEW.KSGF.SV.W.0178.060424T0407Z-060424T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1107 PM CDT SUN APR 23 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MORGAN COUNTY IN CENTRAL MISSOURI. CAMDEN COUNTY IN CENTRAL MISSOURI. * UNTIL 1145 PM CDT. * AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF LAURIE...OR 14 MILES NORTHWEST OF CAMDENTON...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR LAURIE BY 1120 PM CDT. NEAR VILLAGE OF FOUR SEASONS BY 1135 PM CDT. NEAR OSAGE BEACH BY 1145 PM CDT. THE TOWNS OF BARNUMTON...PURVIS...HURRICANE DECK...SUNRISE BEACH... GREEN BAY TERRACE AND OLD LINN CREEK ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. LAT...LON 3825 9299 3808 9301 3795 9264 3824 9255 $$ GC
2 follow-up statements
000 WWUS53 KSGF 240427 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1126 PM CDT SUN APR 23 2006 MOC141-240436- /O.CAN.KSGF.SV.W.0178.000000T0000Z-060424T0445Z/ MORGAN MO- 1126 PM CDT SUN APR 23 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MORGAN COUNTY HAS BEEN CANCELLED... AT 1124 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3820 9296 3808 9301 3796 9257 3817 9259 $$ MOC029-240445- /O.CON.KSGF.SV.W.0178.000000T0000Z-060424T0445Z/ CAMDEN MO- 1126 PM CDT SUN APR 23 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CAMDEN COUNTY UNTIL 1145 PM CDT... AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF LAURIE...OR 14 MILES NORTHWEST OF CAMDENTON...AND MOVING EAST AT 20 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN CAMDEN COUNTY...INCLUDING THE TOWNS OF BARNUMTON...PURVIS...HURRICANE DECK...GREEN BAY TERRACE AND SUNRISE BEACH. LAT...LON 3820 9296 3808 9301 3796 9257 3817 9259 $$ GCC
000 WWUS53 KSGF 240437 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1137 PM CDT SUN APR 23 2006 MOC029-141-240447- /O.CAN.KSGF.SV.W.0178.000000T0000Z-060424T0445Z/ CAMDEN MO-MORGAN MO- 1137 PM CDT SUN APR 23 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MORGAN AND CAMDEN COUNTIES HAS BEEN CANCELLED... AT 1134 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3825 9299 3808 9301 3795 9264 3824 9255 $$ GCC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 8:12 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 23, 8:12 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATE AVIATION. NATIONAL WEATHER SERVICE SPRINGFIELD MO 812 PM CDT SUN APR 23 2006 ...MESOSCALE CONVECTIVE DISCUSSION... SLIGHT TORNADO POTENTIAL STILL EXISTS ACROSS SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI ALONG AND SOUTH OF QUASI-STATIONARY BOUNDARY. 00Z SPRINGFIELD RAOB MODIFIED FOR SOUTHEAST KANSAS WESTERN MISSOURI SUGGESTS 100MB MIXED LAYER CAPES ON THE ORDER OF 1600 J/KG WITH A 0-3 STORM RELATIVE HELICITY OF 270 M2S2...AND A 0-1KM SRH ESTIMATED AT AROUND 150 M2/S2. VERY LITTLE INHIBITION REMAINS WHILE TEMPERATURES IN THE LOW 80S AND DEW POINTS IN THE LOW 60S WITHIN AREAS OF THE OSAGE PLAINS SHOULD ALLOW STORMS TO BECOME ROOTED WITHIN THE BOUNDARY LAYER EVEN AFTER SUNSET. CRAMER .DISCUSSION... PREVIOUS DISCUSSION 245 PM. A SHORTWAVE DISTURBANCE MIGRATING THROUGH THE LONGER WAVE RIDGE HAS TRIGGERED SOME CONVECTION ACROSS SOUTHWEST MISSOURI THIS AFTERNOON. CAPE FIELDS ARE RATHER LIMITED DUE TO THE LACK OF DEEP MOISTURE AND GOOD AFTERNOON HEATING. LAPSES RATES AND INSTABILITY WAS HOWEVER BEGINNING TO INCREASE ACROSS EASTERN OKLAHOMA AND KANSAS...WHICH SHOULD BE THE INITIAL AREA OF FOCUS FOR LATE AFTERNOON AND EVENING CONVECTION. STALLED OUT FRONT REMAINS POSITIONED FROM CENTRAL KANSAS INTO CENTRAL MISSOURI...WHILE A LARGE SCALE UPPER CYCLONE HAS GRADUALLY SHIFTED EAST INTO THE GREAT BASIN. FORCING INTERACTIONS BETWEEN THIS SURFACE FRONT AND UPPER CYCLONE WILL CREATE ACTIVE WEATHER OVER THE NEXT 36 HOURS. THESE STORMY CONDITIONS WERE THE PRIMARY FORECAST CHALLENGE TODAY. SHORT TERM (TONIGHT - TUESDAY MORNING)... HEIGHT FALLS FROM APPROACHING UPPER CYCLONE WILL STRENGTHEN A SURFACE LOW OVER KANSAS AND OKLAHOMA TONIGHT. IN RESPONSE TO THIS DEVELOPING SURFACE LOW...LOW LEVEL WIND FIELDS WILL STRENGTHEN AND CREATE ENHANCED PRESSURE ADVECTIVE PROCESSES TONIGHT ALONG AND NORTH OF THE STALLED OUT FRONT. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS KANSAS AND WESTERN MISSOURI...WITH THE POSSIBILITY OF THIS ACTIVITY BECOMING AN ORGANIZED COMPLEX OF STORMS. FORWARD PROPAGATING CORFIDI VECTORS WOULD SUGGEST AND EASTWARD COMPONENT IN A STORM COMPLEX MOVEMENT OVERNIGHT AND EARLY MONDAY MORNING...GIVING WESTERN AND NORTHERN SECTIONS OF THE CWA BETTER CHANCES FOR RAIN TONIGHT. SEVERE THUNDERSTORM CHANCES WILL LIKELY INCREASE MONDAY AFTERNOON. THE GFS WAS THE MODEL OF CHOICE...WHICH SUGGESTS THAT THE SURFACE LOW BECOMES POSITIONED OVER EASTERN KANSAS DURING THE AFTERNOON. MOST OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS WILL REMAIN WITHIN THE WARM SECTOR. IF CLOUDS CAN THIN OUT WITHIN THIS WARM SECTOR...STRONG INSTABILITY WILL LIKELY DEVELOP...FUELING SEVERE THUNDERSTORMS. SUFFICIENT WIND SHEAR WILL BE PRESENT FOR ORGANIZED STORMS INCLUDING SUPERCELLS. THESE STORMS WILL HAVE THE POTENTIAL FOR A VARIETY OF HAZARDS INCLUDING TORNADOES IN THE LATE AFTERNOON AND EVENING. INCREASED POPS ACROSS THE ENTIRE AREA TO LIKELY. LINGERING SHOWERS ARE POSSIBLE DURING THE MORNING HOURS OF TUESDAY AS THE SYSTEM EXITS THE REGION. HIGHER CHANCES FOR TUESDAY MORNING WILL OCCUR ACROSS SOUTH CENTRAL MISSOURI...WITH LESSER CHANCES ACROSS WESTERN MISSOURI AND SOUTHEAST KANSAS. LONG TERM (WEDNESDAY - SATURDAY)... COOLER TEMPERATURES AND DRY CONDITIONS CAN BE EXPECTED FROM TUESDAY AFTERNOON THROUGH FRIDAY AFTERNOON. DEEP NORTHWEST FLOW WILL ALLOW THE FRONT TO RACE INTO THE GULF OF MEXICO...SHUTTING DOWN ANY MOISTURE RETURN FOR A FEW DAYS. BECAUSE OF THE GULF POTENTIALLY GETTING SCOURED OUT...I WAS RELUCTANT TO GET TOO CARRIED AWAY WITH RAIN CHANCES FROM FRIDAY NIGHT INTO SATURDAY. KEPT ONGOING WX AND POPS IN THE GRIDS FOR NOW...BUT WOULD THINK THE GFS QPF OUTPUT FOR THESE PERIODS WILL LIKELY LESSEN WITH FUTURE RUNS. WITH FULL SUNSHINE...I WENT A FEW DEGREES ABOVE GUIDANCE FOR AFTERNOON HIGHS EACH DAY. WITH DRY SOILS FROM THE ONGOING DROUGHT...GUIDANCE NUMBERS HAVE BEEN CONSISTENTLY TOO HIGH OVER THE LAST SEVERAL DAYS. CRAMER && .AVIATION... FOR THE 00Z TAFS...A COMPLEX OF THUNDERSTORMS DEVELOPING ACROSS SOUTH CENTRAL KANSAS AND A PORTION OF THE PANHANDLE OF TEXAS AND OKLAHOMA WILL BE THE MAIN HAZARD THROUGH THE NEXT 6 TO 12 HOURS. CURRENT TIME LINE INDICATES THIS ACTIVITY WILL BE MOVING INTO FAR WESTERN MISSOURI AFTER 05Z IF IT HOLDS TOGETHER. SOME EARLY INDICATIONS (REGIONAL RADAR) OF A BOWING SEGMENT DEVELOPING WITH THE THUNDERSTORMS WEST OF WICHITA THIS EVENING. THIS MAY BE THE KEY IF THEY CAN MAINTAIN ENOUGH INSTABILITY TO DEVELOP INTO A CONVECTIVE COMPLEX (MCC/MCV) AND MOVE ACROSS THE OZARKS OVERNIGHT. IF THIS HAPPENS...LOW IFR CEILINGS AND VISIBILITIES WILL LIKELY OCCUR. AT THIS TIME...HAVE CONTINUED VFR CONDITIONS WITH THUNDERSTORMS IN THE VICINITY AFTER 5Z FOR KJLN...AND 6Z FOR KSGF. JLT && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Apr 23, 8:29 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 829 PM CDT SUN APR 23 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-250130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 829 PM CDT SUN APR 23 2006 ...SEVERE THUNDERSTORMS POSSIBLE ACROSS THE MISSOURI OZARKS AND SOUTHEASTERN KANSAS TONIGHT AND MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CONTAINING HAIL UP TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING. THERE WILL BE SOME POTENTIAL FOR TORNADOES FOR AREAS WEST OF A LINE FROM WARSAW TO SPRINGFIELD TO BRANSON TONIGHT. AREAS AFFECTED AND TIMING: SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. THE LARGEST COVERAGE IN STORMS AND THE MOST INTENSE STORMS WILL BE NORTH OF A LINE FROM JOPLIN TO SPRINGFIELD TO FORT LEONARD WOOD. THERE IS A SLIGHT RISK FOR TORNADOES FOR AREAS WEST OF A LINE FROM WARSAW TO SPRINGFIELD TO BRANSON. DISCUSSION: LOW PRESSURE CONTINUES TO DEVELOP OVER KANSAS THIS EVENING. MEANWHILE A STALLED OUT FRONT REMAINS POSITIONED FROM CENTRAL KANSAS THROUGH CENTRAL MISSOURI. MOISTURE CONTINUES TO INCREASE ACROSS THE REGION...WHICH WILL INTERACT WITH THE STATIONARY FRONT TO CREATE SHOWERS AND STORMS THROUGH TONIGHT. DUE TO INCREASING WIND SHEAR TONIGHT ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI...THERE WILL BE SOME POTENTIAL FOR SUPERCELL THUNDERSTORMS INCLUDING TORNADOES. THE PRIMARY HAZARDS WITH MOST OF THE STORMS LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM EARLY MONDAY MORNING THROUGH MONDAY NIGHT. INSTABILITY WILL INCREASE MONDAY AFTERNOON AS THE FRONT BEGINS TO PUSH ACROSS THE AREA. STRONG INSTABILITY AND SUFFICIENT WIND SHEAR WILL SUPPORT THE POTENTIAL OF SEVERE THUNDERSTORMS. THE GREATEST RISK OF SEVERE WEATHER WILL EXTEND FROM SOUTHEAST KANSAS ACROSS FAR SOUTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR AREAS WEST OF HIGHWAY 65 THIS EVENING BEGINNING AT 900 PM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Local storm report, Apr 23, 6:51 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CDT SUN APR 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 20 W CABOOL 37.12N 92.46W
04/23/2006 E0.88 INCH WRIGHT MO CO-OP OBSERVER
&&
GCLAYCOMSpecial weather statement, Apr 23, 9:26 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 926 PM CDT SUN APR 23 2006 MOZ068-240330- HICKORY- 926 PM CDT SUN APR 23 2006 ...SIGNIFICANT WEATHER ALERT FOR HICKORY COUNTY UNTIL 1030 PM CDT... AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WEAUBLEAU...OR 10 MILES WEST OF HERMITAGE... AND MOVING EAST AT 25 MPH. THIS STORM WILL BE... NEAR WHEATLAND BY 935 PM CDT. NEAR HERMITAGE BY 945 PM CDT. SMALL HAIL IS EXPECTED WITH THIS STORM. CRAMER
Local storm report, Apr 23, 9:35 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 PM CDT SUN APR 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 1 S HORTON 37.96N 94.36W
04/23/2006 E1.00 INCH VERNON MO LAW ENFORCEMENT
&&
GCLAYCOMLocal storm report, Apr 23, 10:07 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1007 PM CDT SUN APR 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 2 E HERMITAGE 37.94N 93.28W
04/23/2006 E1.00 INCH HICKORY MO LAW ENFORCEMENT
&&
GCLAYCOMLocal storm report, Apr 23, 10:13 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1013 PM CDT SUN APR 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL NEVADA 37.84N 94.35W
04/23/2006 E1.00 INCH VERNON MO LAW ENFORCEMENT
&&
PMLocal storm report, Apr 23, 10:17 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CDT SUN APR 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 2 S CROSS TIMBERS 38.00N 93.23W
04/23/2006 E1.00 INCH HICKORY MO LAW ENFORCEMENT
&&
PMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 8:33 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 57 min |
| Apr 23, 9:18 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 17 min |
| Apr 23, 9:21 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 39 min |
| Apr 23, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | Hickory | 57 min |
| Apr 23, 10:01 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 59 min |
| Apr 23, 10:22 PM CDT | Flash Flood Warning | SGF | Vernon | 12 hr |
| Apr 23, 11:25 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 65 min |
| Apr 23, 11:34 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 71 min |
| Apr 23, 11:57 PM CDT | Severe Thunderstorm Warning | SGF | Dade | 63 min |
| Apr 24, 12:01 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 70 min |
| Apr 24, 12:17 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 58 min |
| Apr 24, 12:39 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 36 min |
| Apr 24, 12:11 PM CDT | Flash Flood Watch | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 2 more | 11 hr |
| Apr 24, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 44 min |
| Apr 24, 1:48 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 51 min |
| Apr 24, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 49 min |
| Apr 24, 2:00 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 60 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.